edoc

Ecthymatous skin eruption during therapy with cetuximab

Navarini, Alexander A. and Kamacharova, Ilina and Kerl, Katrin and Donghi, Davide and Cozzio, Antonio. (2011) Ecthymatous skin eruption during therapy with cetuximab. European journal of dermatology : EJD, 21 (2). pp. 282-283.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/77463/

Downloads: Statistics Overview


Faculties and Departments:03 Faculty of Medicine > Bereich Spezialf├Ącher (Klinik) > Dermatologie USB > Dermatologie (Navarini)
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Spezialf├Ącher (Klinik) > Dermatologie USB > Dermatologie (Navarini)
UniBasel Contributors:Navarini, Alexander
Item Type:Article, refereed
Article Subtype:Further Journal Contribution
Publisher:John Libbey Eurotext
ISSN:1167-1122
e-ISSN:1952-4013
Note:Publication type according to Uni Basel Research Database: Journal item
Identification Number:
Last Modified:30 Sep 2020 10:20
Deposited On:30 Sep 2020 10:20

Repository Staff Only: item control page